Results 1 to 6 of 6

Thread: needing advise -stabbing pains in lower side due 2 steriods?

  1. #1
    Join Date
    Jan 2009
    Location
    stanstead abbotts
    Posts
    39
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default needing advise -stabbing pains in lower side due 2 steriods?

    hiya people - needing some advise before i go and bore the pants off my g.p again!!!

    background - i have serositis sydrome, which is a working diagnoses - lupus is not ruled out totally yet but i test negitive for eveything to do with it - when they ramdonly test me at the hosipital over the last 4 years - so it could be something different - but its an autoimmune and i have a friend with lupus - and we have noticed some sameness bewteen us....

    due to being unstable other last 2 years - i have been on lots of pred tablets - as well as everything else under the sun, for quite a lenghtly amount of time. my steriod dose has been bewteen 20mm and 60mm on and off over this last year - and was around those figures last year - i am currently tappering and i am at 10mm, i know my bodys adernal axis will kick in and try to produce its own steriod at 7.5mm, i have stabbing pains in my lower side - one inch from my rigth hip - which started 3 days ago and have been increasing - in pain level and frequency and i now have them every 3-7 hours. i had total insommia ( as in i wasnt able to even dose) for 4 days straigth all last week and this has just ended- and i put this down to poss adernal insufficently - as i have had this before when i get to maitance doses of steriod - after being on them for a while. ive not had this stabbing pain before though - i know that the adernal glands r located at the top of my kidney's so im guessig it could be that. my flare activity has not changed - as in im having mini flares every 2 weeks and have just finished one of these - but all quite normal for the time being. i worry about going to my g.p cos with these things u can end up there all the time, and do u think this is worth a visit yet or should i sit it out and wait abit - cos i dont want to waste any1's time really.
    any advise will be very welcome.xxx

  2. #2
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default

    Hiya hun

    i think you should go ask gp about it for sure :!: dont matter how many time you go see em they dont mind, knowing your back ground and everything gotta get it all checked out!

    I personally dont like pred but then you know the reasons for that, silly stuff doing weird stuff to my stomach
    can you not ask them for a medrol injection? lasts up to 3 months, cant remember if we had this convo or not :?:

    btw dont ya think with the metho your sleep gets weird around the day you take it? i think thats why im still up at 03:30!!

    peace and love hunni

    xxx
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

  3. #3
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    I agree....you need to see your doctor I would hate for it to be something a little more serious; therefore, a doctor will be the best person to rule this out. Remember, that is what they are there for. Let us know how it goes and hang in there
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

  4. #4
    Join Date
    Jan 2009
    Location
    stanstead abbotts
    Posts
    39
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    thanx for advise - i have some condition stuff starting - so i 95 percent its just a condition related pain - they can be sharp and grumply like that! ill go down the doc's to get it checked but i dont think its anything serious - its time for my flare - as im on a low grade 2 week flare cycle so it wont go anywhere i guess- i forgot with all my withdrawel confusion that i should expect a sligth worsing of symtoms - sometimes it hard to know when i should worry about something or not - as random stabbing pains like this im used too, just dont normally get them there - and if im symtomy well i should expect it! if i didnt have this - as in if i was a normal person i would have gone by now, it can be hard for us, immune system compromised to know when to sit though it or not!!!! the pain in my side has eased today also so less concerned - but its nice to have a place to panic ask when we r all confused and worry and people actually know what we r saying!!!

  5. #5
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    It really is hard to determine when you need to go to the doctor. I always end up waiting to long and boy do I pay for that When people have chronic pain like we do, it is very easy to over look something. I am glad you are going to have the doctor check it out. Please, let us know what the doctor says and keep yourself as comfortable as you can :!: I am sending you healing thoughts and gentle hugs
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

  6. #6
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default

    Please remember to actually go to the drs too :lol:

    take care Rake and keep your self safe xx
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •